Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

13 years old. Feeling dizzy, got red rashes on face. Have elevated phosphate levels. Should I be concerned?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
13 YEAR OLD MALE WITH ELEVATED ALKALINE PHOSPHATE OF 232. ORIGINALLY SEEN BY PCP DUE TO DIZZINESS, SEEING SPOTS. HAS BEEN LOOKING PALE WITH A RED "RASH" IN THE FORM OF A LINE ACROSS FACE. PCP SAID EXAM WAS NORMAL, AND ORDERED BLOOD TESTS. IS THE 232 VALUE ANYTHING TO BE ALARMED ABOUT? tHANKS
Posted Sat, 1 Sep 2012 in General Health
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,

Welcome to XXXXXXX

The normal range of Serum alkaline phosphatase is 39-117 U/L. Higher level is associated with certain medical conditions and syndromes.

But their level is significantly higher in children and pregnant women.

Due to growing age, his serum alkaline phosphatase level seems to be normal.

You should consult a Skin Specialist for linear red rash on face.

Thanks for trusting XXXXXXX and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,

Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor